# SDR SWAA2014070329610

- Difficulty date: June 10, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 56,994 hours, 33,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A111111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG PRESS BULKHEAD WEB CRACKED AT STATION 663, BETWEEN LBL 25 & 45.  REPAIRED WEB IAW EA.
